Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
flyjumper

Back Acne Coming Back After 2 Years

My back WAS clear for the past 2 years but it has come back and is getting worse than ever. There aren't very many (at all) cyst on my back but there are a ton of small pimples everywhere but mainly on my lower back. The last two years when I was clear I was on minocycline but the brand name type. I stopped minocycline for 2 months during spring and re started it over summer but now with the generic brand. I'm wondering if this has to do with my bacne coming back...?

I have been trying salt water baths for the last 2 weeks but they are very expensive and don't seem to be working. My doctor has presecibed me clindamycin lotion 1% and I will see how that goes.

Any advice for me?

Much appreciated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×